# SDR DALA1257496703

- Difficulty date: December 21, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 44,379 hours, 16,741 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part serial: 6270
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FROM ROW 38D TO 45D WOULD NOT TEST.  MX REPLACED BATTERY PACK M11649 IAW AMM 35-51.  OPS OF LIGHTS CHECKED OK.
